# SDR 2006UALA01902

- Difficulty date: September 30, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 17,317 hours, 7,356 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A VENTILATION PROBLEM.  REPLACED AVIONICS VENT BLOWER AT 20HQ.  RAN AVIONICS VENT TEST.  OPS CHECK OK.
